# SDR CA981030009

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G699211
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON DEPARTURE, CREW REPORTED SMOKE COMING OUT OF TRANSPONDER PANEL WHEN LIGHT OVERRIDE SWITCH SELECTED ON.  TRAFFIC CONTROL ALERT SYSTEM/AIR TRAFFIC CONTROL PANEL REPLACED, WIRING AND CONNECTOR CHECKED NO TRACE OF BURN, SYSTEM SERVICEABLE.
